# SDR SIMA200101902

- Difficulty date: January 19, 2001
- Submitted: May 3, 2001
- Operation: Air carrier
- Aircraft: N305AE
- Make and model: Saab 340B
- Aircraft serial: 340B305
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - FLT 5060 - CREW REPORTED THREE FLOOR PROXIMITY LIGHTS TO BE INOPERATIVE.  MAINTENANCE REPLACED THREE BULBS AT POSITION 4B, 9B, AND 11B.  OPS CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
